Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 128, NWS Jacksonville, FL

June 13, 2012Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 13, 2012, 7:25 PM EDT for Marion County, Putnam County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2012, 7:25 PM EDT (23:25 UTC)
Expired
Jun 13, 2012, 8:00 PM EDT
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1393 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WUUS52 KJAX 132325
SVRJAX
FLC083-107-140015-
/O.NEW.KJAX.SV.W.0128.120613T2325Z-120614T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT WED JUN 13 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  EASTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 815 PM EDT

* AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...AND
  MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
  MCCOY AND SALT SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2907 8185 2951 8203 2958 8189 2934 8163
      2932 8167 2929 8164
TIME...MOT...LOC 2325Z 331DEG 20KT 2945 8193

$$

TRABERT
3 follow-up statements
161 
WWUS52 KJAX 132337
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT WED JUN 13 2012

FLC083-107-140015-
/O.CON.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
737 PM EDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN MARION AND SOUTHWESTERN PUTNAM COUNTIES...

AT 737 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HOG VALLEY...OR 6 MILES NORTHEAST OF FORT MCCOY...MOVING SOUTHEAST AT
15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2907 8185 2951 8203 2958 8189 2934 8163
      2932 8167 2929 8164
TIME...MOT...LOC 2337Z 320DEG 11KT 2943 8189

$$

TRABERT
508 
WWUS52 KJAX 132354
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT WED JUN 13 2012

FLC083-107-140015-
/O.CON.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
754 PM EDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MARION AND SOUTHERN PUTNAM COUNTIES...

AT 755 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF SALT SPRINGS...OR 7 MILES EAST OF FORT MCCOY...MOVING
SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2918 8178 2940 8195 2949 8180 2934 8163
      2932 8167 2929 8164
TIME...MOT...LOC 2355Z 320DEG 11KT 2939 8185

$$

TRABERT
818 
WWUS52 KJAX 140000
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 PM EDT WED JUN 13 2012

FLC083-107-140011-
/O.CAN.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
800 PM EDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHERN PUTNAM COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2918 8178 2940 8195 2949 8180 2934 8163
      2932 8167 2929 8164
TIME...MOT...LOC 0001Z 320DEG 11KT 2938 8184

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:11 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 13, 2:11 PM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT WED JUN 13 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
LIMITED ACTIVITY THROUGH EARLY THIS AFTN WILL PICK UP BY LATE
IN THE AFTN...AS LIFT ASSOCIATED WITH AN UPPER TROUGH AND A WEAK
SURFACE COLD FRONT INTERACTS WITH THE ATLANTIC SEABREEZE. WILL
USE SCATTERED POPS BETWEEN 4 AND 8 PM. WITH HIGH PRECIPITABLE
WATER VALUES...THE HEAVIER TSTMS COULD PRODUCE LOCALLY HEAVY
RAINFALL. DO NOT EXPECT ORGANIZED SEVERE TSTMS...WITH AN ISOLATED
STRONG STORM OR TWO PRODUCING GUSTY WINDS POSSIBLE. ACTIVITY WILL
DIMINISH LATER THIS EVENING INTO THE OVERNIGHT...WITH LITTLE/IF
ANY SHOWERS LATE IN THE OVERNIGHT INTO EARLY THURSDAY. THE FRONTAL
BOUNDARY WILL CONTINUE TO SAG SOUTH INTO NORTHERN FL
THURSDAY...WITH ANOTHER ROUND OF AFTN SHWRS/TSTMS. WILL PUSH THE
LINE OF NUMEROUS ACTIVITY MAINLY SOUTH OF GNV...WITH SCATTERED
ACTIVITY FURTHER NORTH. SEASONABLE TEMPERATURES WILL PREVAIL.

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AS UPPER RIDGE BUILDS OVER EAST-CENTRAL U.S. AND TROUGH DIGS OVER
WRN ATLANTIC...SURFACE HIGH PRESSURE WILL BUILD SOUTHWARD OVER MID
ATLANTIC STATES FRI-SUN...WITH LITTLE CHANGE IN PATTERN THROUGH
EARLY NEXT WEEK...LEADING TO LENGTHY PERIOD OF ONSHORE FLOW.
THROUGH THIS PERIOD...DEEPER MOISTURE WILL BE PUSHED SOUTH OF OUR
FORECAST AREA. WILL MAINTAIN CHANCE SHRA/TSRA SOUTHERN/WRN AREAS
FRI...OTHERWISE JUST LOW CHANCES FOR SHOWERS OVER COASTAL
WATERS...AND AT TIMES OVER COASTAL COUNTIES...THRU THE PERIOD.
ONSHORE FLOW WILL ALSO KEEP TEMPS DOWN SLIGHTLY COASTAL
COUNTIES...WITH HIGH TEMPS LOW-MID 80S COASTAL COUNTIES WITH UPPER
80S INTERIOR FRI-SUN...MID-UPR 80S COASTAL COUNTIES WITH NEAR 90
INTERIOR EARLY NEXT WEEK.

&&

.AVIATION...
VFR EXPECTED...EXCEPT LOWER CONDITIONS IN VICINITY OF SCATTERED
LATE AFTERNOON/EARLY EVENING SHRA/TSRA. ANTICIPATE LESSER COVERAGE
OF PRECIP NEAR TAF SITES THIS AFTN COMPARED TO PRIOR AFTERNOONS...
SO VCTS IN TAF SITES FOR AFTN/EARLY EVNG...EXCEPT SHORT PERIOD OF
TEMPO TSRA LATE IN AFTN.

&&

.MARINE...
CONDITIONS UNDER SCEC CRITERIA WILL PREVAIL FOR THE NEXT 24
HOURS...WITH WINDS INCREASING TO AROUND 15 KNOTS OFFSHORE THURSDAY
IN THE WAKE OF A COLD FRONT. CONDITIONS WILL WORSEN TO SCEC
THURSDAY NIGHT INTO FRIDAY...WITH SCA FRIDAY NIGHT THROUGH THE
WEEKEND UNDER STIFF NE FLOW. WINDS WILL BEGIN TO SLACKEN SOME
FOR EARLY NEXT WEEK,

RIP CURRENTS: LOW RISK THROUGH THURSDAY. MODERATE RISK
FRIDAY...WITH POSSIBLE HIGH RISK THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  91  66  87 /  40  30  20  10
SSI  75  82  72  83 /  50  40  20  10
JAX  71  88  68  85 /  50  50  30  20
SGJ  73  86  74  83 /  50  60  30  20
GNV  70  90  67  87 /  40  60  50  30
OCF  71  90  69  88 /  40  70  70  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/WOLF/CHASE
Hazardous weather outlook, Jun 13, 2:30 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT WED JUN 13 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-141000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
230 PM EDT WED JUN 13 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SLOW MOVING COLD FRONT OVER GEORGIA AND THE EAST COAST SEABREEZE
FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THURSDAY THROUGH NEXT TUESDAY. COASTAL SHOWERS AND ISOLATED INLAND
AFTERNOON THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 13, 6:35 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT WED JUN 13 2012

FLZ032-033-037-132300-
CLAY-PUTNAM-ST. JOHNS-
635 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR SMALL HAIL
VALID UNTIL 700 PM EDT...

AT 636 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 10 MILES
NORTH OF HASTINGS...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...BOSTWICK...SPUDS...SAN
MATEO...ORANGE MILLS...HASTINGS AND EAST PALATKA THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8145 2962 8152 2960 8153 2958 8163
      2995 8166 2998 8153 2963 8138
TIME...MOT...LOC 2236Z 346DEG 16KT 2984 8157

TRABERT
Special weather statement, Jun 13, 6:51 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT WED JUN 13 2012

FLZ036-037-040-132315-
ALACHUA-MARION-PUTNAM-
651 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 651 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF JOHNSON...OR 4
MILES SOUTH OF MELROSE...MOVING SOUTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSON...ORANGE
SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 715 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2938 8174 2927 8195 2966 8213 2971 8200
TIME...MOT...LOC 2251Z 330DEG 28KT 2962 8203

TRABERT
Special weather statement, Jun 13, 6:58 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT WED JUN 13 2012

FLZ040-132345-
MARION-
658 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM
EDT...

AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF JUNIPER SPRINGS...
MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND JUNIPER SPRINGS THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2928 8175 2930 8165 2928 8164 2905 8163
      2904 8165 2898 8166 2898 8172
TIME...MOT...LOC 2258Z 336DEG 8KT 2923 8168

TRABERT
Special weather statement, Jun 13, 7:01 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT WED JUN 13 2012

FLZ033-037-038-132330-
FLAGLER-PUTNAM-ST. JOHNS-
701 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM...SOUTHERN ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT...

AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF HASTINGS...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SPUDS...HASTINGS AND ORANGE MILLS THROUGH 730 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2957 8133 2950 8157 2981 8161 2984 8149
TIME...MOT...LOC 2302Z 342DEG 14KT 2975 8153

TRABERT
Special weather statement, Jun 13, 7:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT WED JUN 13 2012

FLZ036-037-040-132345-
ALACHUA-MARION-PUTNAM-
710 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...EXTREME SOUTHWESTERN PUTNAM AND NORTHERN MARION COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...

AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF CROSS CREEK...OR 7
MILES NORTH OF CITRA...MOVING SOUTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CROSS CREEK...LOCHLOOSA
AND CITRA THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2955 8207 2927 8195 2949 8225 2959 8216
TIME...MOT...LOC 2311Z 306DEG 16KT 2950 8212

TRABERT
Special weather statement, Jun 13, 7:13 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT WED JUN 13 2012

FLZ036-040-132345-
ALACHUA-MARION-
713 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 745 PM EDT...

AT 713 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LOCHLOOSA...OR 7 MILES NORTH OF
CITRA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND CROSS CREEK...LOCHLOOSA...CITRA...ORANGE
SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 745 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2949 8222 2957 8217 2954 8205 2947 8205
      2950 8202 2951 8194 2948 8183 2927 8196
TIME...MOT...LOC 2313Z 302DEG 12KT 2950 8213

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:22 PM EDTSpecial Weather StatementJAXMarion23 min
Jun 13, 4:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 13, 4:55 PM EDTSpecial Weather StatementJAXBradford35 min
Jun 13, 5:49 PM EDTSpecial Weather StatementJAXBradford26 min
Jun 13, 6:35 PM EDTSpecial Weather StatementJAXSaint Johns25 min
Jun 13, 6:51 PM EDTSpecial Weather StatementJAXPutnam24 min
Jun 13, 6:55 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam35 min
Jun 13, 6:58 PM EDTSpecial Weather StatementJAXMarion47 min
Jun 13, 7:01 PM EDTSpecial Weather StatementJAXSaint Johns29 min
Jun 13, 7:10 PM EDTSpecial Weather StatementJAXMarion35 min
Jun 13, 7:13 PM EDTSpecial Weather StatementJAXMarion32 min
Jun 13, 7:26 PM EDTSpecial Weather StatementJAXFlagler34 min
Jun 13, 7:57 PM EDTSpecial Weather StatementJAXFlagler33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.